# SDR 2003F00539

- Difficulty date: April 10, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL LBL 22-44 FS 802-889 IS BROKEN.  FABRICATED AND INSTALLED REPAIR FLOOR PANEL IAW MD80 SRM 53-05 PAGE 122A THROUGH 127.  (M)
